# SDR SWAA2014011324074

- Difficulty date: January 8, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 53,497 hours, 42,563 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21B126
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE FLIGHT ATTENDANT REPORTED SMOKE & FUMES IN CABIN.  R & R COALESCENT BAG & CABIN RECIRCULATING FILTER IAW AMM.
